About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2013 (2013), Article ID 743943, 9 pages
http://dx.doi.org/10.1155/2013/743943
Research Article

Existence of Positive Solutions for Higher Order -Laplacian Two-Point Boundary Value Problems

1Department of Applied Mathematics, Andhra University, Visakhapatnam 530003, India
2Department of Mathematics, VITAM College of Engineering, Visakhapatnam 531173, India

Received 17 April 2013; Revised 17 July 2013; Accepted 17 July 2013

Academic Editor: Kanishka Perera

Copyright © 2013 Rajendra Prasad Kapula et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. P. Agarwal, D. O'Regan, and P. J. Y. Wong, Positive Solutions of Differential, Difference and Integral Equations, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1999. View at Zentralblatt MATH · View at MathSciNet
  2. P. V. S. Anand, P. Murali, and K. R. Prasad, “Multiple symmetric positive solutions for systems of higher order boundary-value problems on time scales,” Electronic Journal of Differential Equations, vol. 2011, no. 102, pp. 1–12, 2011. View at Zentralblatt MATH · View at MathSciNet
  3. D. R. Anderson, “Eigenvalue intervals for even-order Sturm-Liouville dynamic equations,” Communications on Applied Nonlinear Analysis, vol. 12, no. 4, pp. 1–13, 2005. View at Zentralblatt MATH · View at MathSciNet
  4. R. I. Avery, “A generalization of the Leggett-Williams fixed point theorem,” Mathematical Sciences Research Hot-Line, vol. 3, no. 7, pp. 9–14, 1999. View at Zentralblatt MATH · View at MathSciNet
  5. R. I. Avery, J. M. Davis, and J. Henderson, “Three symmetric positive solutions for Lidstone problems by a generalization of the Leggett-Williams theorem,” Electronic Journal of Differential Equations, vol. 2000, no. 40, pp. 1–15, 2000. View at Zentralblatt MATH · View at MathSciNet
  6. J. M. Davis, J. Henderson, and P. J. Y. Wong, “General Lidstone problems: multiplicity and symmetry of solutions,” Journal of Mathematical Analysis and Applications, vol. 251, no. 2, pp. 527–548, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  7. L. H. Erbe and H. Wang, “On the existence of positive solutions of ordinary differential equations,” Proceedings of the American Mathematical Society, vol. 120, no. 3, pp. 743–748, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. D. J. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, vol. 5 of Notes and Reports in Mathematics in Science and Engineering, Academic Press, Boston, Mass, USA, 1988. View at MathSciNet
  9. J. Henderson, P. Murali, and K. R. Prasad, “Multiple symmetric positive solutions for two-point even order boundary value problems on time scales,” Mathematics in Engineering, Science and Aerospace, vol. 1, no. 1, pp. 105–117, 2010.
  10. J. Henderson and H. B. Thompson, “Multiple symmetric positive solutions for a second order boundary value problem,” Proceedings of the American Mathematical Society, vol. 128, no. 8, pp. 2373–2379, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. K. R. Prasad, P. Murali, and N. V. V. S. Suryanarayana, “Multiple positive solutions for the system of higher order two-point boundary value problems on time scales,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 2009, no. 32, pp. 1–13, 2009. View at Zentralblatt MATH · View at MathSciNet
  12. K. R. Prasad and P. Murali, “Solvability of p-Laplacian singular boundary value problems on time scales,” Advances in Pure and Applied Mathematics, vol. 3, no. 4, pp. 377–391, 2012. View at MathSciNet